# SDR DALA2017071505439

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,282 hours, 29,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1074 RT FORMER CRACKED BETWEEN LONGERONS 21R TO 22R.  REMOVED, FABRICATED, AND INSTALLED A NEW FORMER IAW SRM 51-40-08 AND DRW #9958239 REV AB, PART HEAT TREAT FROM "0" CONDITION TO T6" IAW AMS 27-70.  (LP #0117308)
